# SDR DALA2023083107120

- Difficulty date: December 4, 2018
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 FUSELAGE / FRAME / FS 660 / INTERCOSTAL 7 / (2) GROUND STUDS INTERFERENCE. CORRECTIVE ACTION: REF ERA 564176-14. (0851757)
